# SDR 00FDEA00441

- Difficulty date: July 7, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 23,303 hours, 19,985 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Part number: 115178
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH SLAT FAULT LIGHTS ILLUMINATED DURING EXT, INDENTICAL PROBLEM TO PREVIOUS WRITE-UP.  FLAPS WORKED OK AFT LANDING.  (SLAT SYS 1 & 2 OPER FOR LAND).   INSTALL NEW SFCC''S 1/2 DUE TO HISTORY AND TESTED PER AMM 27-51-00-5.  BOTH TEST OK.  RECHECKED SYS TORQUE LIMITERS, CHECKS OK.
